# SDR UALA2013070204619

- Difficulty date: June 30, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 44,318 hours, 18,679 cycles
- Engine: Iae V2527A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 500690011
- Part serial: 309
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL COOLER LEAKING.   PER MT 79-007, RAN NR 1 ENG AND FOUND THE LOWER AFT CORNER OF THE OIL COOLER TO BE LEAKING OIL AT 12-15 DROPS PER MINUTE.  OIL COOLER REPLACED.  LEAK CHECKED GOOD, NO MESSAGES.
